Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
52 p, 1.0 MB Inverse Approach in Ordinary Differential Equations: Applications to Lagrangian and Hamiltonian Mechanics / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Sadovskaia, Natalia (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
This paper is on the so called inverse problem of ordinary differential systems, i. e. the problem of determining the differential systems satisfying a set of given properties. More precisely, we characterize under very general assumptions the ordinary differential systems in RN which have a given set of either M ≤ N, or M > N partial integrals, or M < N first integrals, or M ≤ N partial and first integrals. [...]
2014 - 10.1007/s10884-014-9390-1
Journal of dynamics and differential equations, Vol. 26 (2014) , p. 529-581  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.